Catalog Home Page

Guillain-Barré syndrome and pemphigus foliaceus associated with D-penicillamine therapy

Knezevicˇ, W., Mastaglia, F.L., Quintner, J. and Zilko, P.J. (1984) Guillain-Barré syndrome and pemphigus foliaceus associated with D-penicillamine therapy. Australian and New Zealand Journal of Medicine, 14 (1). pp. 50-52.

Link to Published Version: http://dx.doi.org/10.1111/j.1445-5994.1984.tb03586...
*Subscription may be required

Abstract

The Guillain-Barré syndrome and pemphigus foliaceus occurred simultaneously in a patient on long-term treatment with D-penicillamine. It is proposed that both conditions may have developed as a result of a disturbance of immunoregulation caused by D-penicillamine.

Publication Type: Journal Article
Publisher: Royal Australasian College of Physicians
Copyright: 1984 Knezevic et al
URI: http://researchrepository.murdoch.edu.au/id/eprint/24397
Item Control Page Item Control Page